# SDR IPXA09656285

- Difficulty date: June 2, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 33,365 hours, 10,285 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 113T220129A
- Part serial: 001457
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C LT WING - I/B MAIN FLAP O/B LEADING EDGE FAIRING DELAMINATION.  COMPOSITE WET LAY UP REPAIR CARRIED OUT AS PER SRM 51-70-03 PAR 5A (1) FIG 5, REV 44.
